# SDR IPXA2017031615211

- Difficulty date: March 7, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 16,661 hours, 10,706 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53278473201
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE FWD OF FRAME 79 IS CRACKED. REPAIRED IAW EO A300-5310-63544-A.
